As an Amazon Associate I earn from qualifying purchases.
Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Give appropriate weight-based dose of this junior strength ibuprofen chewable every 6 to 8 hours as needed for symptoms.

The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor. 24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.

Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.

Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug. Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.
This product is gluten free and preservative free. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, sore throat, reduces fever and relieves minor aches and pains due to the common cold, 100 mg, headaches and toothaches. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Compare to the active ingredient of Children's Motrin.

Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, toothache, flu, or the common cold. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.
1. Advil
#ad
24 Count,pack of 3, Grape, Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer
#adAdvil #ad - Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water.Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Give appropriate weight-based dose of this junior strength ibuprofen chewable every 6 to 8 hours as needed for symptoms.
More information #ad
Junior strength advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133074 |
Model | 60000000133074 |
More information #ad
2. Motrin
#ad
24 Count Pack of 1, Grape, Motrin Children's Chewable Tablets with 100 mg Ibuprofen for Pain & Fever
#adMotrin #ad - This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, sore throat, flu, and works to quickly reduce fever.The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor. 24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
More information #ad
From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.81 Inches |
Length | 1.81 Inches |
Weight | 0.08 Pounds |
Width | 3 Inches |
Part Number | bergw-989 |
More information #ad
3. Amazon Basic Care
#ad
100 mg, 24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Pain Reliever and Fever Reducer
#adAmazon Basic Care #ad - Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
More information #ad
Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2.88 Inches |
Part Number | 46162 |
Model | S0055AN |
More information #ad
4. Good Sense
#ad
Orange Flavor, Pain Reliever and Fever Reducer, 100 mg, 24 Count, GoodSense Children's Ibuprofen Chewable Tablets
#adGood Sense #ad - Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine.Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug. Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.
More information #ad
Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite. Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 2.88 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2 Inches |
Part Number | B008Y5VFH0 |
Model | B008Y5VFH0 |
More information #ad
5. Amazon Basic Care
#ad
24 Count Pack of 1, Purple, Grape, Amazon Basic Care Children's Chewable Tablets
#adAmazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, 100 mg, is ibuprofen 100 mg, Grape Flavor, a pain reliever and fever reducer.Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.
More information #ad
Grape flavor is a child-pleasing favorite to help the medicine go down. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten free and preservative free. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, sore throat, reduces fever and relieves minor aches and pains due to the common cold, 100 mg, headaches and toothaches. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Compare to the active ingredient of Children's Motrin.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
More information #ad
6. Rite Aid
#ad
24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Aspirin-Free, Acetaminophen, Ibuprofen-Free, Rite Aid Children's Pain Relief Chewable Grape Tablets, 160 mg
#adRite Aid #ad - These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, toothache, flu, or the common cold. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
More information #ad
Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 449-08-R |
More information #ad